2 doctors weighed in:
Is a clonidine overdose lifethreatning?
2 doctors weighed in

Dr. Leto Quarles
Family Medicine
1 doctor agrees
In brief: Could be
Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal.
All overdoses of any medications should be evaluated by a medical professional, and if the overdose was taken on purpose, also by a mental health professional. Overdoses may require treatment in the er to pump the stomach or to reverse effects of meds already absorbed.

In brief: Could be
Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal.
All overdoses of any medications should be evaluated by a medical professional, and if the overdose was taken on purpose, also by a mental health professional. Overdoses may require treatment in the er to pump the stomach or to reverse effects of meds already absorbed.
Dr. Leto Quarles
Dr. Leto Quarles
Thank
Read more answers from doctors